[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance
 
 

Re: [IPu] Insulin allergy and hives??



Hi Vanessa,
I'd be thinking twice about your Drs advice.

Yes the lump and itching at Pump site etc are definitely a sign of Insulin 
alergy.
But your change from Humalog to Novo seems to have addressed that.

What other medications are you taking ?
Can you list the antihistamines you are taking (and anything else).
I'll talk to Vicky (Pharmacist) on Monday for you ...

I suppose, I wonder whether one of the antihistamines or a
combination of 1 or more antihistamines may be responsible ???

There have been 1 or 2 IP members on the international site who have had
more general Insulin alergy issues and hives (from Memory) !

Go to the main IP site and do a search for Insulin / hives/ alergy  and see 
what
comes up in your search ....

I'll list your problem overnight on the international list and see if we get 
any
responses ....

Warm Regards,
Janette


----- Original Message ----- 
From: "Vanessa" <email @ redacted>
To: "Pumpers Insulin" <email @ redacted>
Sent: Tuesday, July 04, 2006 7:46 AM
Subject: [IPu] Insulin allergy and hives??


> Good morning, HELP!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!
>
>
>
> Can anyone shed any light on the connection between hives (severe 
> Urticaria)
> and insulin allergy please?
>
>
>
> I have had what Drs diagnosed as hives for 21 days now.  Specialist
> (Immunologist) was not interested is discussing any other causes than
> insulin allergy.  I had an allergic reaction to Humalog 18 months ago and
> changed to Novorapid.  At the time the first indicator was my BG going 
> crazy
> and localised lump and itch at cannula site only.  This is from head to 
> toe
> and my BG levels have been just fine so I am extremely hesitant to come 
> off
> pump and change insulins again via syringes as Dr wants me to.  Please can
> any one help with past experiences?  Also any suggestions to stop mind
> altering itch would be much appreciated!!!!!  I am on 3 types of
> antihistamine from specialist and have also seen a naturopath. I am taking
> potions he gave me as well as totally eliminating citrus, gluten and 
> lactose
> as these were tested and found to be a problem for me.  Thanks.
>
>
>
> Vanessa.
>
>
> --
> No virus found in this outgoing message.
> Checked by AVG Free Edition.
> Version: 7.1.394 / Virus Database: 268.9.8/381 - Release Date: 3/07/2006
> ----------------------------------------------------------
> for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
> help SUPPORT Insulin Pumpers http://www.insulin-pumpers.org/donate.shtml 
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
help SUPPORT Insulin Pumpers http://www.insulin-pumpers.org/donate.shtml